# SDR 05FDEA03773

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Improper
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FRAME REPAIR IN FWD CARGO BAY, BS500, S23L - S25L.  REPAIR REQUIRES   EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA. REMOVED EXISTING FRAME REPAIR BS 500 STR 23-25L/H FABRICATED ALODINED PRIMED AND INSTALLED NEW REPAIR IAW SRM 51-40-3 FIG 1 THIS IS A MAJOR REPAIR
